MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 3.5 FR X 12; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461355
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the cap separated from the tubing.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) files were reviewed, and no discrepancy was found relating to the failure mode reported.There were no physical samples or pictures submitted with this complaint report.The complaint will be reopened if a sample is received.The reported condition was unable to be confirmed.The root cause could not be determined; however, due to previous complaints reported with the same issue, a formal corrective and preventative action (capa) was opened to determine the root cause and implement the appropriated corrective action(s).This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 3.5 FR X 12
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9829342
Report Number9612030-2020-02434
Device Sequence Number16325604
Product Code KNT
UDI-Device Identifier10884521067394
UDI-Public10884521067394
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461355
Device Catalogue Number461355
Device Lot Number1911339964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date06/02/2020
Patient Sequence Number1